RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 1, Pages 177–179 (Mi de2664)  

This article is cited in 9 scientific papers (total in 9 papers)

Short Communications

A certain boundary value problem for a loaded heat equation

Kh. Zh. Dikinov, A. A. Kerefov, A. M. Nakhushev

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (240 kB)

Bibliographic databases:
UDC: 517.946
Received: 17.04.1975

Citation: Kh. Zh. Dikinov, A. A. Kerefov, A. M. Nakhushev, “A certain boundary value problem for a loaded heat equation”, Differ. Uravn., 12:1 (1976), 177–179

Citation in format AMSBIB
\Bibitem{DikKerNak76}
\by Kh.~Zh.~Dikinov, A.~A.~Kerefov, A.~M.~Nakhushev
\paper A certain boundary value problem for a loaded heat equation
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 1
\pages 177--179
\mathnet{http://mi.mathnet.ru/de2664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492857}
\zmath{https://zbmath.org/?q=an:0323.35037}


Linking options:
  • http://mi.mathnet.ru/eng/de2664
  • http://mi.mathnet.ru/eng/de/v12/i1/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Kh. Gekkieva, “Pervaya kraevaya zadacha dlya nagruzhennogo uravneniya s drobnoi proizvodnoi”, Trudy Vserossiiskoi nauchnoi konferentsii (26–28 maya 2004 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2004, 65–67  mathnet
    2. V. M. Abdullaev, K. R. Aǐda-zade, “On the numerical solution of loaded systems of ordinary differential equations”, Comput. Math. Math. Phys., 44:9 (2004), 1505–1515  mathnet  mathscinet  zmath
    3. K. R. Aida-zade, V. M. Abdullaev, “On the numerical solution to loaded systems of ordinary differential equations with non-separated multipoint and integral conditions”, Num. Anal. Appl., 7:1 (2014), 1–14  mathnet  crossref  mathscinet  isi
    4. V. M. Abdullaev, K. R. Aida-zade, “Numerical method of solution to loaded nonlocal boundary value problems for ordinary differential equations”, Comput. Math. Math. Phys., 54:7 (2014), 1096–1109  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. V. M. Abdullayev, K. R. Aida-zade, “Finite-difference methods for solving loaded parabolic equations”, Comput. Math. Math. Phys., 56:1 (2016), 93–105  mathnet  crossref  crossref  isi  elib
    6. M. B. Abazokov, “Zadacha Koshi dlya nagruzhennogo uravneniya parabolicheskogo tipa”, Izvestiya Kabardino-Balkarskogo nauchnogo tsentra RAN, 2017, no. 6-1, 5–9  mathnet
    7. K. U. Khubiev, “Kraevaya zadacha dlya nagruzhennogo uravneniya giperbolo-parabolicheskogo tipa s vyrozhdeniem poryadka v oblasti ego giperbolichnosti”, Materialy mezhdunarodnoi nauchnoi konferentsii «Aktualnye problemy prikladnoi matematiki i fiziki» Kabardino-Balkariya, Nalchik, 17–21 maya 2017 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 149, VINITI RAN, M., 2018, 113–117  mathnet  mathscinet
    8. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref  elib
    9. K. U. Khubiev, “Zadacha Bitsadze–Samarskogo dlya odnogo kharakteristicheski nagruzhennogo uravneniya giperbolo-parabolicheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 23:4 (2019), 789–796  mathnet  crossref
  • Number of views:
    This page:166
    Full text:102

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020